Alert archive / Nebraska / Special Weather Statements in 2013
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Oct 10, 2013, 5:21 PM MDT for Morrill County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2013, 5:21 PM MDT (23:21 UTC)
- Expired
- Oct 10, 2013, 6:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 174 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300
WWUS85 KCYS 102321
SPSCYS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT THU OCT 10 2013
NEZ003-021-055-110000-
BOX BUTTE NE-CHEYENNE NE-MORRILL NE-
521 PM MDT THU OCT 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL...EXTREME
NORTHERN CHEYENNE AND SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 600 PM
MDT...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MUD SPRINGS...OR 26 MILES NORTH OF SIDNEY...
MOVING NORTH AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALLIANCE...
COURT HOUSE AND JAIL ROCKS...
THE INTERSECTION OF HIGHWAY 385 AND 92...
BRIDGEPORT...
BRIDGEPORT STATE RECREATION AREA...
NORTHPORT...
ANGORA...
ALLIANCE AIRPORT...
BEREA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4143 10290 4145 10314 4224 10307 4221 10273
4213 10273
TIME...MOT...LOC 2321Z 187DEG 44KT 4154 10301
$$
MSWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Oct 10, 4:08 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 10, 4:08 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT THU OCT 10 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY
ISSUED AT 341 PM MDT THU OCT 10 2013
AN ACTIVE UPCOMING 24 HOURS AS A STRENGTHENING UPPER LOW LIFTS
ACROSS THE CWA TONIGHT. 20Z SATELLITE PIX SHOW WELL-DEFINED
CIRCULATION APPROACHING THE 4-CORNERS WITH THICK CLOUD SHIELD
ASSOCIATED WITH THE WARM CONVEYER BELT OVERSPREADING THE AREA
AHEAD OF IT. TEMPERATURES HAVE BEEN LAGGING THUS FAR WHICH MAY
IMPACT SEVERE POTENTIAL ACROSS THE WESTERN NEBRASKA PANHANDLE THIS
EVENING. FOUR MAIN IMPACTS WITH THIS SYSTEM THAT WILL BE DISCUSSED
BELOW ARE THE SEVERE/HEAVY RAIN POTENTIAL...STRONG
WINDS...SNOWY/SIERRA MADRE SNOW.
SEVERE/HEAVY RAIN POTENTIAL...MODELS CONTINUE TO PAINT A THIN RIBBON
OF 400-800 J/KG OF SBCAPE IN CLOSE PROXIMITY OF THE SFC LOW AS IT
EJECTS THRU THE WRN NEBRASKA PANHANDLE THIS EVENING. 0-6KM SHEAR
FLARES UP AS WELL...BUT POTENTIALLY A LITTLE TOO MUCH GIVEN THE
RELATIVELY WEAK THERMODYNAMIC PARAMETERS. TEMPERATURES HAVE
GENERALLY BEEN SLOW TO WARM ACROSS THE EASTERN PLAINS TODAY DUE TO
THE THICK CLOUD CANOPY. SO...OVERALL THINK THAT THE SEVERE POTENTIAL
IS FAIRLY LIMITED AND WILL BE CONFINED TO THE FURTHEST EAST ROW OF
COUNTIES FROM CHADRON THROUGH SIDNEY. 12Z PWATS HAVE GENERALLY
RANGED BETWEEN 0.5 AND 0.75 OF AN INCH...WHICH IS 150-175 PERCENT OF
SEASONAL NORMS. THIS IN ADDITION TO A POTENTIAL TROWAL DEVELOPMENT
AS THE SYSTEM WRAPS ACROSS THE FAR EASTERN PLAINS WILL YIELD AN AREA
OF HEAVY RAIN MOST LIKELY ACROSS THE WESTERN NEBRASKA PANHANDLE LATE
TONIGHT AND FRIDAY MORNING. SOME AREAS WILL LIKELY RECEIVE 1 TO 2
INCHES OF PRECIPITATION AS THE LOW ROTATES THRU.
STRONG WINDS...LATEST OBSERVATIONS SHOW OVER 2MB PRESSURE FALLS
ALONG THE CO FRONT RANGE AHEAD OF THE DEVELOPING LEE-SIDE CYCLONE.
THIS WILL STRENGTHEN THE LLVL GRADIENT SIGNIFICANTLY ACROSS THE AREA
OVERNIGHT. KCAG-KCPR GRADIENT WILL BE THE FIRST TO RESPOND AFTER
03Z. THIS TIGHTER GRADIENT WILL SPREAD EAST INTO THE SOUTHERN
LARAMIE RANGE AND ADJACENT FOOTHILLS AFTER MIDNIGHT AND
EVENTUALLY INTO THE EASTERN WYOMING PLAINS AFTER 09Z AS THE SFC
LOW DEEPENS ACROSS WESTERN NEBRASKA. PROGD H7 WINDS OF 50-60 KNOTS
LESS THAN ONE THOUSAND FEET OFF THE SFC WILL NOT BE DIFFICULT TO
TAP INTO EITHER...ESPECIALLY AS LLVLS MIX FRIDAY MORNING.
ADDITIONALLY...MOS GUIDANCE SUGGEST 30-40 KNOTS SUSTAINED WILL BE
ATTAINABLE. THE ONE CONCERN WILL BE THE EFFECT THAT FALLING PRECIP
WILL HAVE ON WIND POTENTIAL. AM CONFIDENT ENOUGH THOUGH THAT AREAS
NOT RECEIVING PRECIP WILL SEE THESE STRONG WINDS SURFACE. SO HAVE
UPGRADED TO HIGH WIND WARNINGS ACROSS A LARGE PORTION OF SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE LATE TONIGHT THRU
FRIDAY. WINDS WILL DECREASE FROM WEST TO EAST DURING THE DAY ON
FRIDAY.
SNOWY/SIERRA MADRE SNOW...LATEST SNOTEL DATA SHOWS TEMPERATURES
WERE BEGINNING TO FALL INTO THE UPPER 30S ACROSS THESE AREAS.
EXPECT THIS TREND TO CONTINUE AS SNOW LEVELS DESCEND TO AROUND 8
KFT TONIGHT. ANY RAIN THAT IS FALLING WILL TURN TO SNOW WITH
ACCUMULATIONS OF 6 TO 12 INCHES LIKELY GIVEN THE VERY MOIST AIR
MASS. CAN NOT RULE OUT LOCALLY HIGHER AMOUNTS AS WELL. ALTHOUGH
WITH THE RELATIVELY SMALL RESIDENCE TIME OF THE SYSTEM...DO NOT
THINK THOSE WOULD BE WIDESPREAD.
THE TRAILER SHORTWAVE LOOKS WEAKER AND FARTHER NORTH THAN IT DID A
DAY AGO...SO NO LONGER EXPECT MUCH PRECIPITATION TO LINGER INTO
FRIDAY NIGHT. AS A RESULT...HAVE DRIED THINGS OUT FOR FRIDAY NIGHT
AS WELL AS SATURDAY.
TEMPERATURES WILL BE COOL FOR BOTH FRIDAY AND SATURDAY AS CAA BEHIND
THE INITIAL SYSTEM AS WELL AS THE TRAILING SHORTWAVE REMAIN IN
CONTROL. THE RESULT WILL BE HIGHS IN THE UPPER 40S/LOW 50S WEST OF
THE LARAMIE RANGE AND 50S OUT ON THE EASTERN PLAINS FOR BOTH DAYS.
.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 341 PM MDT THU OCT 10 2013
SATURDAY NIGHT...FLOW ALOFT BACKS TO SOUTHWEST IN ADVANCE OF NEXT
APPROACHING SHORTWAVE TROUGH ALOFT...WITH INCREASING MIDDLE AND HIGH
CLOUDINESS.
SUNDAY...APPROACHING SHORTWAVE TROUGH ALOFT HELPS DEEPEN SURFACE LOW
PRESSURE ACROSS EASTERN COLORADO. WITH OUR AIRMASS BECOMING MORE
SATURATED AND DIFFLUENT FLOW ALOFT....WILL SEE INCREASING AREAL
COVERAGE OF SHOWERS ACROSS OUR WESTERN COUNTIES IN THE AFTERNOON...DRY
ELSEWHERE.
MONDAY...SHORTWAVE TROUGH ALOFT PASSES OVERHEAD AND WITH RELATIVELY
MOIST LOW AND MID LEVELS...WILL SEE AT LEAST SCATTERED COVERAGE OF
SHOWERS...MOST NUMEROUS OVER THE MOUNTAINS DUE TO OROGRAPHICS.
TUESDAY...DRYING OUT DAY AS THE UPPER SYSTEM MOVES FURTHER EAST AWAY
FROM OUR COUNTIES...WITH LOW AND MID LEVEL DRYING...MAKING FOR A RAW
BREEZY DAY.
WEDNESDAY...WARMING TREND BEGINS IN EARNEST WITH BRISK NORTHWEST
FLOW ALOFT...AND RISING HEIGHTS AND THICKNESSES. NO PRECIPITATION
WITH LACK OF LOW AND MID LEVEL MOISTURE.
THURSDAY...DRY AND FAST NORTHWEST FLOW ALOFT CONTINUES...PRODUCING A
BREEZY TO WINDY DAY TYPICAL OF MID OCTOBER.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON)
ISSUED AT 402 PM MDT THU OCT 10 2013
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL
SPREAD ACROSS THE AREA TONIGHT PRODUCING MVFR AND LOCALIZED IFR.
STRONG WEST AND NORTHWEST WINDS GUSTING 40 TO 50 MPH WILL DEVELOP
TONIGHT AS SURFACE LOW PRESSURE TRACKS FROM NORTHEAST COLORADO
INTO NORTH CENTRAL NEBRASKA. SHOWERS WILL DECREASE IN AREAL
COVERAGE FROM WEST TO EAST ON FRIDAY.
&&
.FIRE WEATHER...
ISSUED AT 341 PM MDT THU OCT 10 2013
A VIGOROUS UPPER-LEVEL DISTURBANCE WILL BRING COOL AND UNSETTLED
CONDITIONS TO THE DISTRICTS THROUGH FRIDAY. STRONG WINDS AND
WIDESPREAD PRECIPITATION WILL ACCOMPANY THIS STORM SYSTEM TONIGHT
AND FRIDAY. IN FACT SOME AREAS MAY RECEIVE AN INCH OR TWO OF RAIN
DURING THIS PERIOD. WINDS WILL ALSO INCREASE TONIGHT AND MONDAY
MORNING AS WELL WITH GUSTS APPROACHING 60 MPH POSSIBLE. ANOTHER
SYSTEM IS POISED TO MOVE THROUGH THE REGION LATE SUNDAY THROUGH
MONDAY BRINGING THE POTENTIAL FOR ADDITIONAL PRECIPITATION.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 3 AM TO 6 PM MDT FRIDAY FOR WYZ102-108-
119.
HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO NOON MDT FRIDAY FOR
WYZ106-116>118.
WINTER WEATHER ADVISORY UNTIL 3 PM MDT FRIDAY FOR WYZ112-114.
HIGH WIND WARNING FROM 9 PM THIS EVENING TO 9 AM MDT FRIDAY FOR
WYZ110.
NE...HIGH WIND WARNING FROM 3 AM TO 6 PM MDT FRIDAY FOR NEZ002-003-
019>021-054-055-095-096.
&&
SHORT TERM...HAHN
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...HAHNHazardous weather outlook, Oct 10, 3:55 PM MDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 355 PM MDT THU OCT 10 2013 WYZ101>119-112200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 355 PM MDT THU OCT 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED OVER SOUTHEASTERN WYOMING MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. SNOW IS EXPECTED TO INCREASE OVER THE HIGHER MOUNTAINS TONIGHT WITH SOME ACCUMULATIONS LIKELY. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SNOWY AND SIERRA MADRE RANGE TONIGHT. WINDS WILL ALSO INCREASE ACROSS MOST OF SOUTHEAST WYOMING TONIGHT. A HIGH WIND WARNING IS IN EFFECT FOR LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL CONTINUE OVER THE SNOWY RANGE AND SIERRA MADRES INTO FRIDAY AFTERNOON BEFORE TAPERING OFF. WINDY CONDITIONS WILL ALSO OCCUR OVER MUCH OF THE AREA WITH STRONG WINDS IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-112200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 355 PM MDT THU OCT 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME SEVERE CONTAINING STRONG WINDS. HEAVY RAIN WILL BE POSSIBLE ACROSS MUCH OF THE WESTERN NEBRASKA PANHANDLE LATE TONIGHT AND FRIDAY MORNING. ONE TO TWO INCHES OF RAIN MAY PRODUCE PONDING AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS WILL DEVELOP EARLY FRIDAY WITH GUSTS TO 60 MPH EXPECTED DURING THE MORNING HOURS. A HIGH WIND WARNING IS IN EFFECT. WINDS WILL DECREASE FRIDAY AFTERNOON .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Oct 10, 3:57 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT THU OCT 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 10 N CHEYENNE 41.29N 104.79W
10/10/2013 M0.25 INCH LARAMIE WY NWS EMPLOYEE
&&
MWEILANDSpecial weather statement, Oct 10, 4:20 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 420 PM MDT THU OCT 10 2013 NEZ019>021-054-055-102300- BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE- 420 PM MDT THU OCT 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF... SOUTHERN MORRILL...EXTREME EASTERN KIMBALL...CHEYENNE AND EASTERN BANNER COUNTIES UNTIL 500 PM MDT... AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF THUNDERSTORMS...WITH THE LEADING EDGE OF THE STORMS OVER FAR SOUTHERN CHEYENNE COUNTY. THE STORMS WILL MOVE TO THE NORTH AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SIDNEY... COLTON... SUNOL... BROWNSON... POTTER... GURLEY... DALTON... MUD SPRINGS... REDINGTON... COURT HOUSE AND JAIL ROCKS... THE INTERSECTION OF HIGHWAY 385 AND 92... SOUTH BAYARD JUNCTION... CHIMNEY ROCK STATE PARK... BRIDGEPORT STATE RECREATION AREA... BRIDGEPORT... NORTHPORT... BAYARD... BROADWATER... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 34 AND 72. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4179 10341 4176 10273 4103 10270 4102 10341 TIME...MOT...LOC 2219Z 183DEG 45KT 4112 10329 MSW
Special weather statement, Oct 10, 4:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 450 PM MDT THU OCT 10 2013 NEZ021-055-102345- CHEYENNE NE-MORRILL NE- 450 PM MDT THU OCT 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL AND CENTRAL CHEYENNE COUNTIES UNTIL 545 PM MDT... AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BROWNSON...OR 6 MILES NORTH OF SIDNEY... MOVING NORTH AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GURLEY... DALTON... MUD SPRINGS... THE INTERSECTION OF HIGHWAY 385 AND 92... BROADWATER... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 43 AND 61. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4173 10297 4166 10265 4109 10293 4114 10327 TIME...MOT...LOC 2250Z 197DEG 31KT 4123 10300 MSW
Local storm report, Oct 10, 5:04 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
504 PM MDT THU OCT 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL LARAMIE 41.31N 105.58W
10/10/2013 E0.25 INCH ALBANY WY PUBLIC
&&
MWEILANDSpecial weather statement, Oct 10, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT THU OCT 10 2013
NEZ003-021-055-110000-
BOX BUTTE NE-CHEYENNE NE-MORRILL NE-
521 PM MDT THU OCT 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL...EXTREME
NORTHERN CHEYENNE AND SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 600 PM
MDT...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MUD SPRINGS...OR 26 MILES NORTH OF SIDNEY...
MOVING NORTH AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALLIANCE...
COURT HOUSE AND JAIL ROCKS...
THE INTERSECTION OF HIGHWAY 385 AND 92...
BRIDGEPORT...
BRIDGEPORT STATE RECREATION AREA...
NORTHPORT...
ANGORA...
ALLIANCE AIRPORT...
BEREA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4143 10290 4145 10314 4224 10307 4221 10273
4213 10273
TIME...MOT...LOC 2321Z 187DEG 44KT 4154 10301
MSWThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:42 AM MDT | Winter Weather Advisory | CYS | Albany, Carbon | 32 hr |
| Oct 10, 3:07 PM MDT | High Wind Warning | CYS | Albany, Carbon, Goshen, Laramie, Niobrara, Platte | 24 hr |
| Oct 10, 4:20 PM MDT | Special Weather Statement | CYS | Cheyenne, Morrill | 40 min |
| Oct 10, 4:50 PM MDT | Special Weather Statement | CYS | Cheyenne | 55 min |
| Oct 10, 5:54 PM MDT | Special Weather Statement | CYS | Box Butte | 51 min |
Nearby
Special Weather Statements in Nebraska, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.